MENU

You are here

Publications

Export 221 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
Journal Article
Agostiniani V, Dal Maso G, DeSimone A. Linear elasticity obtained from finite elasticity by Gamma-convergence under weak coerciveness conditions. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2012 ;29:715-735. Available from: http://hdl.handle.net/1963/4267
Agrachev AA, Sigalotti M. On the local structure of optimal trajectories in R3. SIAM J. Control Optim. 42 (2003) 513-531 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1612
Hess MW, Alla A, Quaini A, Rozza G, Gunzburger M. A Localized Reduced-Order Modeling Approach for PDEs with Bifurcating Solutions. ArXiv e-prints. 2018 .
Almi S, Dal Maso G, Toader R. A lower semicontinuity result for a free discontinuity functional with a boundary term. Journal de Mathématiques Pures et Appliquées [Internet]. 2017 ;108(6):952-990. Available from: http://hdl.handle.net/20.500.11767/15979
Alberti G, Bianchini S, Crippa G. On the Lp-differentiability of certain classes of functions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34695
Agostinelli D, Cerbino R, Del Alamo JC, DeSimone A, Höhn S, Micheletti C, Noselli G, Sharon E, Yeomans J. MicroMotility: State of the art, recent accomplishments and perspectives on the mathematical modeling of bio-motility at microscopic scales. Mathematics in Engineering [Internet]. 2020 ;2:230. Available from: http://dx.doi.org/10.3934/mine.2020011
Altafini C, Ticozzi F. Modeling and control of quantum systems: An introduction. IEEE Transactions on Automatic Control. Volume 57, Issue 8, 2012, Article number6189035, Pages 1898-1917 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6505
Abenda S, Grava T. Modulation of the Camassa-Holm equation and reciprocal transformations. Ann. Inst. Fourier (Grenoble) 55 (2005) 1803-1834 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2305
Iacono G, Altafini C. Monotonicity, frustration, and ordered response: an analysis of the energy landscape of perturbed large-scale biological networks. BMC Systems Biology 2010, 4:83 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4055
Altafini C, Frezza R. Motion on submanifolds of noninvariant holonomic constraints for a kinematic control system evolving on a matrix Lie group. Syst. Control Lett. 50 (2003) 241-250 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3018
Soranzo N, Zampieri M, Farina L, Altafini C. mRNA stability and the unfolding of gene expression in the long-period yeast metabolic cycle. BMC Systems Biology (2009) 3:18 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3630
Ambrosetti A, Ruiz D. Multiple bound states for the Schroedinger-Poisson problem. Commun. Contemp. Math. 10 (2008) 391-404 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2679
Ambrosetti A, Malchiodi A. A multiplicity result for the Yamabe problem on $S\\\\sp n$. J. Funct. Anal. 168 (1999), no. 2, 529-561 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1264
Ambrosetti A, Malchiodi A, Secchi S. Multiplicity results for some nonlinear Schrodinger equations with potentials. Arch. Ration. Mech. An., 2001, 159, 253 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1564
Ambrosetti A. Multiplicity results for the Yamabe problem on Sn. Proceedings of the National Academy of Sciences of the United States of America. 2002 Nov; 99(24):15252-6 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/5885
Ancona F, Bressan A. Nearly time optimal stabilizing patchy feedbacks. Ann. Inst. H. Poincare Anal. Non Lineaire 24 (2007) 279-310 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2185
Ansini N, Dal Maso G, Zeppieri CI. New results on Gamma-limits of integral functionals. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/5880
Amadori D, Baiti P, LeFloch PG, Piccoli B. Nonclassical Shocks and the Cauchy Problem for Nonconvex Conservation Laws. J. Differential Equations 151 (1999) 345-372 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3312
Amato S, Bellettini G, Paolini M. The nonlinear multidomain model: a new formal asymptotic analysis. Geometry Partial Differential Equations – proceedings, CRM Series (15), 2013. 2013 .
Heltai L, Arroyo M, DeSimone A. Nonsingular Isogeometric Boundary Element Method for Stokes Flows in 3D. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6326
Ambrosetti A, YanYan L, Malchiodi A. A note on the scalar curvature problem in the presence of symmetries. Ricerche Mat. 49 (2000), suppl., 169-176 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1365
Albeverio S, Dell'Antonio G, Lakaev SN. The number of eigenvalues of three-particle Schrödinger operators on lattices. J. Phys. A 40 (2007) 14819-14842 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2576
Alouges F, DeSimone A, Heltai L. Numerical Strategies for Stroke Optimization of Axisymmetric Microswimmers. Mathematical Models and Methods in Applied Sciences 21 (2011) 361-387 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3657
Agostinelli D, Lucantonio A, Noselli G, DeSimone A. Nutations in growing plant shoots: The role of elastic deformations due to gravity loading. Journal of the Mechanics and Physics of Solids [Internet]. 2019 :103702. Available from: https://doi.org/10.1016/j.jmps.2019.103702
Agostiniani V, DeSimone A. Ogden-type energies for nematic elastomers. International Journal of Non-Linear mechanics . 2012 ;47(2):402-412.

Pages

Sign in